# SDR 99UAL900201

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Engine: Ge CFM56*
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 91252ZC7C4001
- Condition: Failed
- Location: Lt Cockpit
- Component: Boeing, 2299
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST ALL INSTRUMENT SYSTEM POWER ON CAPTAIN'S SIDE OF FLIGHT DECK AND THE POWER FOR THE CABIN PRESSURE CONTROLLER.  *S/D*  MAINTENANCE REPLACED R3 TRANSFER RELAY AND NR 1 TRANSFORMER RECTIFIER, OPS CHECK OK.
